MathSciNet Relay Station
MathSciNet bibliographic data
MR1354599 58A15 (35L65)
Bryant, R.; Griffiths, P.; Hsu, L. Hyperbolic exterior differential systems and their conservation laws. II. Selecta Math. (N.S.) 1 (1995), no. 2, 265–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement